Patient : Hi I am Bharath, Age 28, Male
I am suffering from migraine from my child hood. I used have migraine attack only if I am exposed to heat and sunlight for long time about 2 to 3 hours. Recently about 6 months back I consulted one of the neurologist and started taking Sibelium 5mg at bedtime as a treatment for migraine as per the doctors advise. But from about 2 to 3 months I have gained weight of about 8 kgs and also I experience invlutary movement of my facial muscles like below the eye and lower lip. Also I experince some kind of jerk movement of my legs very rarely at bedtime. Recently I had fainted in the toilet for about 10 min after which I got conscious, also I always feel drowsy and fell lack of sleep(even after sleeping for more than 10hrs). Are all these the side effects of sibelium tablets or symptom of something else, because I never experienced such things before I started taking Sibelium tablets. If so can I stop taking tablets immedietly?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.